MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404263
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) presented a mechanical problem due to a fluid loss in the cylinders.The ipp was explanted and replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 72404155 serial number: n/a batch/lot number: 937848015 model/catalog description: reservoir 65 ml pc/iz unique identifier (udi) #: (b)(4) corrected the adverse event/product problem field (b1) in section b, adverse event/product problem.Corrected the concomitant medical products and therapy dates field (d10) in section d, suspect medical device.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Mechanical issue and fluid loss are acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.Based on the information available, the cause that contributed to the reported event cannot be established; therefore, a conclusion code of cause not established was assigned to this investigation.

Brand Name
AMS 700 CXR MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key23192814
Report Number2124215-2025-69374
Device Sequence Number9815359
Product Code JCW
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/25/2016
Device Model Number72404263
Device Catalogue Number72404263
Device Lot Number898106001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date06/01/2026
Date Device Manufactured09/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN 72404155 / LOT 937848015
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale